Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DanMan1

Would this.......

Alright, so here's my dilemma....

I've been on accutane for 7 months exactly, now the thing is, i haven't broke out for a good 4 months.... The problem is though, that i am dry as hell, so i don't want to stop the accutane all of a sudden, because i'm scared that if i discontinue taking the accutane, and slather on the moisturizer do to my skin being very dry, i'll begin breaking out. Because before Accutane, moisturizer used to break me out but now it doesn't.

Now i just wanted to know, because my dosage was at about 200 mg's per day, and i have reached the cumulative dosage...

Would it be okay if i were to take one 20 mg tablet every 7 days, and still at the same time put moisturizer on? Because by doing this my skin would slowly go to its original and less dry state, and the moisturizer would help keep my skin hydrated unti lthe change took place.

Now i wanted to know by doing this... would it be likely i break out? or would that 20mg's of accutane a week keep me from breaking out, while i am also putting on moisturizer???

Share this post


Link to post
Share on other sites

I don't think it makes a difference if you stop cold turkey or not...and I think you'll only need a moisturizer for a few weeks after stopping accutane...and I don't think you'll break out in those few weeks that you do need a moisturizer.

Share this post


Link to post
Share on other sites
I don't think it makes a difference if you stop cold turkey or not...and I think you'll only need a moisturizer for a few weeks after stopping accutane...and I don't think you'll break out in those few weeks that you do need a moisturizer.

Hmmm... i see, but would just taking that 20mg per day help me avoid breaking out if i were too?

thanks a lot

Share this post


Link to post
Share on other sites

I son't think you will breakout at this point if you stop and lather on the moisturiser either. I actually did 'wean' off by halving my dosage for a month but that was really to make sure that I had had enough as if I had broken out I probably would've stayed on it for a bit longer. your oil production should stay low for some period of time so I don't think you will have a problem. I know it's hard to believe when youare so used to oily skin but your skin is different now.

Share this post


Link to post
Share on other sites

i would just stop the accutane, if your derm wants you to stop that is. the ace shouldn't come back even if you stop the accutane cold. just moisturize as much as your skin needs, it should be fine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×